A 30-year-old male asked:
Disclaimer

have weaned myself down to 0.25 of ativan (lorazepam) from 3mg a day for the past year i have been taking 0.5 a day im not down to .25 a day when can i stop?

1 doctor answer
Dr. Leonard Lado
31 years experience Psychiatry
Weaning ativan (lorazepam): The bigger question is why were you taking Ativan (lorazepam) for and which physician is providing your treatment. Taking Ativan (lorazepam) carry some risk depending length of treatment and amount of dose. So to provide you with this answer is providing treatment without all the details. The biggest risk is seizures or increased anxiety.
Answered on Oct 12, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old male asked:
Dr. Ladislav Volicer
61 years experience Geriatric Psychiatry
Right now: You did well to decrease the dose gradually. I think that if you are taking only .25mg, you are at a point that you can stop completely.
1
1 thank
A 30-year-old male asked:
Dr. Alon Seifan
12 years experience Neurology
Can stop soon: If you've not had exposure to Ativan (lorazepam) or other benzodiazepine type drugs in the past, then three days of Ativan (lorazepam) at 0.25 per day ... Read More
1
1 thank
A 30-year-old male asked:
Dr. Donald Alves
23 years experience Emergency Medicine
No & yes: Rapid withdrawl of high-dose benzodiazepines could potentially cause seizures. However, at the dose you report, there would be no risk attributable to ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month